# SDR SWAA2025012789092

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 75,947 hours, 45,094 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR HANDLE BROKE. NEED TO BE REPLACED. AFT SERVICE DOOR HANDLE BROKE. NEED TO BE REPLACED.<[01] REPLACED AFT SERVICE DOOR HANDLE I.A.W. MT #752-62-04.
